# SDR UPS07M50741

- Difficulty date: August 8, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rws 568
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E COMPARTMENT AT STA XORS 568 APPROX FOUND UPPER STIFFENER CRACKED AS MARKED.  CRACKED STIFFENER & ATTACH PARTS REMOVED.  NEW STIFFENER FABBED USING MAT'L 7075-0-0.071" PER DOUGLAS DWG ARB3954.  STIFFENER HEAT TREATED PER DPS 7.00-1 & HARDNESS VALUES HRB 84.0 PER DPS 1.02-3.  NEW STIFFENER HOLES P/UP, REPROTECTED & PAINTED.  NEW STIFFENER INSTALLED AS PER SRM 51-33-01 VOL II REV 38 & SRM 51-35-01 VOL II REV 38.
